Serotonin toxicity caused by the interaction of fentanyl and serotonergic medications

Armitage, Melanie C., Woolfield, Kathryn I. and Page, Colin B. (2015) Serotonin toxicity caused by the interaction of fentanyl and serotonergic medications. EMA - Emergency Medicine Australasia, 28 1: 119-120. doi:10.1111/1742-6723.12521


Author Armitage, Melanie C.
Woolfield, Kathryn I.
Page, Colin B.
Title Serotonin toxicity caused by the interaction of fentanyl and serotonergic medications
Journal name EMA - Emergency Medicine Australasia   Check publisher's open access policy
ISSN 1742-6723
1742-6731
Publication date 2015-01-01
Sub-type Article (original research)
DOI 10.1111/1742-6723.12521
Open Access Status Not Open Access
Volume 28
Issue 1
Start page 119
End page 120
Total pages 2
Place of publication Richmond, Australia
Publisher Wiley-Blackwell Publishing Asia
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: Non HERDC
School of Medicine Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 12 Jan 2016, 10:31:17 EST by System User on behalf of Learning and Research Services (UQ Library)